Advances in Differential Equations

Reduced measures for obstacle problems

Haïm Brezis and Augusto C. Ponce

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 10, Number 11 (2005), 1201-1234.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867750

Mathematical Reviews number (MathSciNet)
MR2175334

Zentralblatt MATH identifier
1208.35071

Subjects
Primary: 35J85
Secondary: 35R05: Partial differential equations with discontinuous coefficients or data

Citation

Brezis, Haïm; Ponce, Augusto C. Reduced measures for obstacle problems. Adv. Differential Equations 10 (2005), no. 11, 1201--1234. https://projecteuclid.org/euclid.ade/1355867750.


Export citation